RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1978, Volume 12, Issue 4, Pages 53–63 (Mi faa2027)  

This article is cited in 3 scientific papers (total in 4 papers)

Matrix solitons and bundles over curves with singularities

Yu. I. Manin


Full text: PDF file (1337 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1978, 12:4, 286–295

Bibliographic databases:

UDC: 517.944
Received: 03.05.1977

Citation: Yu. I. Manin, “Matrix solitons and bundles over curves with singularities”, Funktsional. Anal. i Prilozhen., 12:4 (1978), 53–63; Funct. Anal. Appl., 12:4 (1978), 286–295

Citation in format AMSBIB
\Bibitem{Man78}
\by Yu.~I.~Manin
\paper Matrix solitons and bundles over curves with singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 1978
\vol 12
\issue 4
\pages 53--63
\mathnet{http://mi.mathnet.ru/faa2027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=515629}
\zmath{https://zbmath.org/?q=an:0449.35094}
\transl
\jour Funct. Anal. Appl.
\yr 1978
\vol 12
\issue 4
\pages 286--295
\crossref{https://doi.org/10.1007/BF01076382}


Linking options:
  • http://mi.mathnet.ru/eng/faa2027
  • http://mi.mathnet.ru/eng/faa/v12/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Gesztesy, F, “Uniqueness results for matrix-valued Schrodinger, Jacobi, and Dirac-type operators”, Mathematische Nachrichten, 239 (2002), 103  crossref  isi
    4. Clark, S, “Weyl-Titchmarsh M-function asymptotics, local uniqueness results, trace formulas, and Borg-type theorems for Dirac operators”, Transactions of the American Mathematical Society, 354:9 (2002), 3475  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:291
    Full text:100
    References:20
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019